Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have finished Vancomcin for ostiomylitys of disk. What is the cause of pink mucus in stool?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I just finished 6 weeks of IV Vancomcin 1.3 mg 1 timea day for 90 minutes. For Ostiomylitys of the L3-4 Disk. It has been 3 daysa and I have had bright pink stool mucus in stool as well. Do I need to go to emergency or an I wait to see my doctor on Monday?
Posted Thu, 5 Dec 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 47 minutes later
Brief Answer: You can wait till monday Detailed Answer: Hello I have studied your case. Pink mucus in stool suggests bleeding in your large intestine. You may need blood investigation and if required colonoscopy. There may not be any relation with your L34 disc osteomyelitis. Till time you can take stool softener and tab vibact twice day. You may wait till Monday if symptoms do not aggravate. If there is XXXXXXX red blood in stool then you may need to go to emergency. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor